List of citations in Numdam for : On a non linear partial differential equation having natural growth terms and unbounded solution

Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, pp. 347-364.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 3, pp. 417-428.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 14 (2008) no. 3, pp. 411-426.



Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, pp. 381-404.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 95-130.

Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 135-158.

Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 3-4, pp. 309-332.